# SDR SWIA200210768

- Difficulty date: March 31, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 20,355 hours, 28,002 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JUST AFTER ROTATION, TRIPLE CHIME AUTOPILOT WITH ASSOCIATED AUTOPILOT FAIL RED MAP INDICATION AND TRIPLE CHIME TRIM FAIL WITH ASSOCIATED TRIM FAIL MAP LIGHT.  RAN QRH, RETURNED TO PSP.  COMMAND BARS ON CAPTAIN'S SIDE STUCK 15 DEGREES DOWN AND 30 DEGREES RIGHT.  OPS CHECK GOOD AT THIS TIME.  COULD NOT DUPLICATE AUTOPILOT PROBLEM.
